[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.92.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Editor's Correspondence
October 11, 1999

Spontaneous Reports of Ticlopidine-Associated Thrombotic Thrombocytopenic Purpura From 2 Italian Regions

Arch Intern Med. 1999;159(18):2227. doi:

Chen and colleagues1 recently reviewed 10 published case reports and described 3 new cases of ticlopidine-associated thrombotic thrombocytopenic purpura (TTP). In this communication we document the spontaneous reports of adverse drug reactions associated with ticlopidine, focusing attention on TTP, by analysis of a regional database of all the spontaneous reports sent in by physicians from the Italian Veneto and Lombardy regions. These 2 regions (13.7 million inhabitants) are the principal contributors to the Italian spontaneous reporting system (about 50% of all Italian reports), and their 1998 annual reporting rate was 202 per million inhabitants.

First Page Preview View Large
First page PDF preview
First page PDF preview
×